# SDR IPXA201409084210

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2560 · Emergency Equipment
- Part: Spacer
- Condition: Misinstalled
- Location: L1 Girtbar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE WOULD NOT DISARM, R & R BOTH GIRT BAR SLIDERS, FOUND SPACER FOR SLIDER LINKAGE GUIDE IMPROPERLY INSTALLED.  INSTALLED SPACER ON PROPER SIDE IAW IPC 52-11-11-18A-180. DOOR AND ARMING HANDLE TEST GOOD REF AMM 52-10-30-0501.
